# SDR AALA20161201007

- Difficulty date: September 18, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 8,405 hours, 975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200037206
- Condition: Defective
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT AISLE SIGN OVER SEAT 4D IS DETACHED.  REMOVED AND REPLACED EXIT SIGN HOUSING ASSEMBLY IAW AMM 33-51-01, WDM 33-51-21, AND WIRING STANDARD PRACTICES 20-72-24.  OPERATIONAL CHECK GOOD.
